# SDR SWIA200921726

- Difficulty date: May 29, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 24,224 hours, 34,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EMERGENCY EXIT SIGN BROKEN.  (FLT 6457)  REPLACED LIGHT ASSEMBLY.
